# SDR P5CA2018032100055

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 12,725 hours, 3,094 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 9002158
- Part serial: 900215
- Condition: Failed
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT WINDSHIELD WIPER WOULD NOT SHUT OFF PARK. REMOVED AND REPLACED WIPER MOTOR & CONVERTER WINDSHIELD WIPER IAW AMM 30-42-02 TEST OK.
